# SDR DXTA2014080605845

- Difficulty date: July 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 6,395 hours, 4,184 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: 025
- Condition: Faulty
- Location: Cockpit
- Part time: 6,543 hours, 5,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT, GEAR HANDLE COULD NOT BE MOVED.  AFTER ACFT WAS JACKED BROUGHT UP CDMS TO LANDING GEAR PAGE.  WITH NO HYD TRIED TO PULL GEAR HANDLE BUT HANDLE WOULD NOT PULL FROM DOWN POSITION.  VIEWED CDMS & CORRECT COMMANDS WHERE PRESENT POWER & GND TO ALLOW HANDLE TO PULL.  REMOVED SCREWS SECURING HANDLE & MOVED ASSEMBLY FWD, HANDLE WOULD STILL NOT PULL.  TAPPED ON THE SIDE OF THE GEAR HANDLE ASSEMBLY & THEN WAS ABLE TO PULL HANDLE TO UP POSITION.  APPLIED HYD & GEAR SWINGS WERE NORMAL.  WHEN HANDLE WAS PULLED OUT & THEN SNAPPED BACK INTO PLACE BY QUICKLY RELEASING HANDLE TO UP POSITION.  GEAR HANDLE ASSEMBLY WAS PLACED ON ORDER.  GEAR CONTROL HANDLE REMOVED PN 721101-5, SN 025.  JACKED ACFT & APPLIED HYD.  INSTALLED CUSTOMER SUPPLIED SERVICEABLE GEAR HANDLE ASSEMBLY PN 9912550-1, SN M5469 IAW MM CHAP 32-30-10. PERFORMED GEAR OPERATIONAL CHECKS IAW MM CHAP 32-00-00.  OPERATIONS CHECKED GOOD.  DOWN JACKED & SERVICED HYD.
